# SDR YENA2023032200274

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 9 hours, 3 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1620, BOS-LHR. (ETOPS) 'HF RADIO 1 IN INTERMITTENT WORKED EARLY IN FLIGHT BUT TRANSMISSIONS ARE INTERMITTENT BY 30 DEGREES W. RECEPTION SEEMS OK. HF 2 WORKED AS NORMAL ( HF COMMUNICATIONS (LRCS) ); PERFORMED OPERATIONAL TEST IAW AMM 23-11-00 TEST OK SYSTEM FUNCTIONS NORMALLY AT THIS TIME.MDDR CLOSED MX4-UPDATED PLACARD REMOVED.
